Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I-Dread-Acne

Member
  • Total Reviews

    0
  • Content Count

    26
  • Joined

  • Last visited

Community Reputation

0 Neutral

About I-Dread-Acne

  • Rank
    Junior Member

Profile Information

  • Gender
    Male
  • Location
    Singapore
  • Interests
    I was a severe acne sufferer myself, so I love imparting my various tips learnt from trial and errors to help others too!
  1. What cream did the doctor gave you exactly? Icing is always a very powerful short term home remedy, try it. If after you try it, and it goes down, see if the problem still persists eg more cysts or other acne comes out. During that time, a different approach should be taken.
  2. You should go see a dermatologist. It seems very unnormal.
  3. Follow the amount of usage your doctor told you. It is normal that your moisturiser only affects the skin for a short while, you can use the moisturiser more often.
  4. Those are just the stated side effects. They are not guaranteed to happen to you so no worries. Unless you overuse too much, nothing much adverse will happen from experience.
  5. Your condition is mild. No worries, continue using the tretinoin. You might want to try out oral medicine to cure it from the inside too such as Nimegen / Accutane.
  6. You should continue with the BP. Try using the BP at day time and Ziana at night time to minimise their interference.
  7. Yup, icing seems to be quite effective in the short term. Try it.
  8. I don't think salt water is recommendable as it is very drying. Maybe a little usage at most. Overall, I don't recommend it.
  9. You can try masks or a scrub to remove them quickly.
  10. I ever used 10% in the past, my entire face became so red. I applied too much. After that, I applied only a small amount directly on the pimple. However, that part still became red so I don't recommend 10%.
  11. I agree that even if the monitors do release UV-rays or any other kinds of rays, it isn't in a significant amount to cause anything. If you are worried, you could buy a monitor screen cover to be placed infront of the screen. It is a transparent thingy.
  12. that situation of yours is common to many. no worries.
  13. If you have the red marks in many areas of the face you should apply it to your entire face.
  14. This is very unusual. If it persists, you should go see a doctor to get prescription oral and topical medication.
×